Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||Lash ptosis caused by Latanoprost|
|Citation:||American Journal of Ophthalmology, 2005; 139(5):932-933|
|Publisher:||Elsevier Science Inc|
|Robert J. Casson and Dinesh Selva|
|Abstract:||PURPOSE: To report a case of lash ptosis caused by latanoprost. DESIGN: Observational case report. METHODS: Retrospective chart review. RESULTS: A 61-year-old, ocular hypertensive man who was using latanoprost OU presented with trichomegaly and bilateral lash ptosis. The lash ptosis had not resolved 6 months after stopping latanoprost, and anterior lamellar repositions were performed. At last follow-up, 8 months after surgery, the lids were in a normal position, but the trichomegaly had reduced only slightly. CONCLUSIONS: Lash ptosis should be considered as a possible complication of latanoprost therapy.|
|Keywords:||Eyelashes; Humans; Blepharoptosis; Ocular Hypertension; Hypertrichosis; Prostaglandins F, Synthetic; Antihypertensive Agents; Intraocular Pressure; Middle Aged; Male|
|Description:||Copyright © 2005 Elsevier Inc. All rights reserved.|
|Appears in Collections:||Opthalmology & Visual Sciences publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.